# SDR SWAA022995

- Difficulty date: December 22, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 51,405 hours, 49,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOUND STRINGER SPLICES CRACKED (2 EA) AT BS 360 AT STR 4R AND BS 908 AT STR 4L.  REMOVED AND REPLACED STRINGER SPLICES PER SRM.
